Mathematical Notes

, Volume 56, Issue 5, pp 1158–1164 | Cite as

On Fenchel's problem

  • Yu. A. Nikolaevskii


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    W. Fenchel, “On the differential geometry of closed space curves,”Bull. Am. Math. Soc.,57, No. 1, 44–54 (1951).Google Scholar
  2. 2.
    H. Cheng-Chung, “A differential-geometric criterion for a space curve to be closed,”Proc. Am. Math. Soc.,83, No. 2, 359–361 (1981).Google Scholar
  3. 3.
    Yu. A. Aminov, “On closure conditions of broken lines and polyhedrons inE 3,”Mat. Zametki,38, No. 1, 132–141 (1985).Google Scholar
  4. 4.
    Yu. A. Aminov, “On closed curves and trigonometric polynomials of arc length”,Issled. po geometrii “v tselom” i mat. analizu (Investigations on Geometry “on the Whole” and Mathematical Analysis),Tr. Inst. Mat. Sib. Otd. Akad. Nauk SSSR,9, 25–34 (1987).Google Scholar
  5. 5.
    Yu. A. Nikolaevskii, “On Fenchel's problem,” In:Int. Sci. Conf. “Lobachevskii and Modern Geometry,” Summaries of Reports, Part 1, Kazan' (1992), p. 68.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Yu. A. Nikolaevskii

There are no affiliations available

Personalised recommendations